MAUDE Adverse Event Report: AIR OSCILLATOR; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT

AIR OSCILLATOR; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Catalog Number 511.610
Medical Device Problem Codes Physical Resistance/Sticking (4012); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition of a sticky trigger identified during service and evaluation was confirmed.The assignable root cause was determined to be due to component failure from wear.Udi: (b)(4).
 
Event or Problem Description
It was reported by (b)(6) that during service and evaluation, it was determined that the trigger of the air oscillator device was sticky, and the device had a cosmetic damage due to a worn housing.It was further observed that the device would not run, had a component damage and corroded bearing.It was observed that the seal and gear were worn.It was further determined that the device failed pretest for check oscillating frequency with frequency meter, check function of device, check for sticky trigger and general condition.It was noted in the service order that the device did not work.It was reported there were no delays to the surgical procedure and the surgery was completed as intended.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
AIR OSCILLATOR
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
MDR Report Key12721322
Report Number8030965-2021-09132
Device Sequence Number1364009
Product Code HWE
UDI-Device Identifier07611819110793
UDI-Public07611819110793
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number511.610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Initial Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1